# SDR I5PA2024040588801

- Difficulty date: April 5, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,605 hours, 25,663 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 166C
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLT: MGE 301. ESI - APU FAULT. T/S PER FIM 49-11 F/T 85. FOUND REVERSE FLOW FAULT ON BITE TEST. REPLACED APU SUREGE VALVE. OPS CHECK NORMAL.
